Sur la convexité holomorphe. Théorie locale
Annales de l'Institut Fourier, Volume 40 (1990) no. 3, p. 597-617

We define a geometric convexity notion for certain open subsets of C n . We prove some results about local cohomology expliciting the topology of the last non zero cohomology group ; the cohomology here considered is the Dolbeault’s cohomology of differential forms.

On définit une notion de convexité géométrique pour des ensembles ouverts de C n . On démontre des résultats de cohomologie locale précisant la topologie du dernier groupe de cohomologie non nul; la cohomologie considérée ici est la cohomologie de Dolbeault pour les formes différentielles.

@article{AIF_1990__40_3_597_0,
     author = {Fabiano, A. and Pietramala, P.},
     title = {Sur la convexit\'e holomorphe. Th\'eorie locale},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {40},
     number = {3},
     year = {1990},
     pages = {597-617},
     doi = {10.5802/aif.1225},
     zbl = {0703.32006},
     mrnumber = {92g:32039},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1990__40_3_597_0}
}
Fabiano, A.; Pietramala, P. Sur la convexité holomorphe. Théorie locale. Annales de l'Institut Fourier, Volume 40 (1990) no. 3, pp. 597-617. doi : 10.5802/aif.1225. http://www.numdam.org/item/AIF_1990__40_3_597_0/

[1] A. Andreotti et H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), 193-259. | Numdam | MR 27 #343 | Zbl 0106.05501

[2] A. Andreotti et A. Kas, Duality on complex spaces, Ann. Sc. Norm. Sup. Pisa, 27 (1973), 187-263. | Numdam | MR 54 #13117 | Zbl 0278.32007

[3] H. Cartan, Théorie des fonctions de plusieurs variables, Séminaires E.N.S. 1951-1952, Paris 1952. | Zbl 0049.06404

[4] H. Cartan et S. Eilenberg, Homological Algebra, Princeton University Press, Princeton N.J., 1956. | MR 17,1040e | Zbl 0075.24305

[5] R. Godement, Théorie des faisceaux, Hermann, Paris, 1958. | Zbl 0080.16201

[6] J.J. Kohn, Boundary Regularity of ∂ in Recent Developments in Several Complex Variables, Princeton University Press, Princeton N.J. 1981, 243-260. | Zbl 0469.35072

[7] R. Narasimhan, The Levi Problem for Complex Spaces, Math. Ann., 142 (1961), 355-365. | MR 26 #6439 | Zbl 0106.28603

[8] R. Narasimhan, The Levi Problem for Complex Spaces II, Math. Ann., 146 (1962), 195-216. | MR 32 #229 | Zbl 0131.30801

[9] J.P. Ramis, Théorèmes de séparation et de finitude pour l'homologie et la cohomologie des espaces (p, q)-convexes-concaves, Ann. Sc. Norm. Sup. Pisa, Ser. 3, 27 (1973), 933-997. | Numdam | Zbl 0327.32001

[10] R.M. Range, Holomorphic Functions and Integral Representations in Several Complex Variables, Springer Verlag, N.Y., 1986. | MR 87i:32001 | Zbl 0591.32002

[11] H.H. Schaefer, Topological Vector Spaces, Mac Millan, N.Y., 1966. | MR 33 #1689 | Zbl 0141.30503